# SDR SWAA2018102926303

- Difficulty date: October 24, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 53,623 hours, 31,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN LIGHT COVER FELL OFF.  REINSTALLED LENS PER AMM.
